EconPapers    
Economics at your fingertips  
 

A rule of thumb for mixed heteroskedasticity

Peter Kennedy

Economics Letters, 1985, vol. 18, issue 2-3, 157-159

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(85)90172-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:18:y:1985:i:2-3:p:157-159

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-05-19
Handle: RePEc:eee:ecolet:v:18:y:1985:i:2-3:p:157-159